×

Found 2,287 Documents (Results 1–100)

100
MathJax

Primal-dual Newton method with steepest descent for the linear semidefinite programming problem: iterative process. (English. Russian original) Zbl 07538080

Comput. Math. Math. Phys. 62, No. 4, 581-598 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 4, 597-615 (2022).
MSC:  90Cxx 65-XX
PDF BibTeX XML Cite
Full Text: DOI

The exponential-dual matrix method: applications to Markov chain analysis. (English) Zbl 1485.60071

Swift, Randall J. (ed.) et al., Stochastic processes and functional analysis. New perspectives. AMS special session celebrating M. M. Rao’s many mathematical contributions as he turns 90 years old. University of California, Riverside, California, November 9–10, 2019. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 774, 217-235 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Linear multiscale transforms based on even-reversible subdivision operators. (English) Zbl 07451975

Hirn, Matthew (ed.) et al., Excursions in harmonic analysis, Volume 6. In honor of John Benedetto’s 80th birthday. Cham: Birkhäuser. Appl. Numer. Harmon. Anal., 297-319 (2021).
MSC:  65-XX 41-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

DPL model for hyperthermia treatment of cancerous cells using laser heating technique: a numerical study. (English) Zbl 07388995

Giri, Debasis (ed.) et al., Proceedings of the sixth international conference on mathematics and computing, ICMC 2020, Gangtok, Sikkim, India, March 18–20, 2020. Singapore: Springer. Adv. Intell. Syst. Comput. 1262, 357-370 (2021).
MSC:  65-XX
PDF BibTeX XML Cite
Full Text: DOI

A class of sequence spaces defined by \(l\)-fractional difference operator. (English) Zbl 07388849

Giri, Debasis (ed.) et al., Proceedings of the fifth international conference on mathematics and computing, ICMC 2019, Bhubaneswar, India, February 6–9, 2019. Singapore: Springer. Adv. Intell. Syst. Comput. 1170, 217-227 (2021).
MSC:  65-XX
PDF BibTeX XML Cite
Full Text: DOI arXiv

Hilbert \(C^*\)-modules related to discrete metric spaces. (English. Russian original) Zbl 1481.46057

Russ. Math. 65, No. 5, 40-47 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 5, 55-63 (2021).
MSC:  46L08 53C23 51F30
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software